# SDR B3OR20050614

- Difficulty date: June 13, 2005
- Submitted: June 14, 2005
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- Aircraft time: 6,245 hours, 5,296 cycles
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pump
- Part serial: 5372
- Condition: Seized
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHILE LOWERING GEAR, PILOT IN COMMAND NOTICED "ANTI SKID INOP" LIGHT ILLUMINATED. PILOTS FOLLOWED EMERGENCY CHECKLIST PROCEDURES & MADE AN UNEVENTFUL LANDING AT HOME FIED. HOWEVER, EMERGENCY BRAKE SYS HAD TO BE USED TO BRING ACFT TO A STOP. MX STARTED TROUBLESHOOTING PROCEDURES & DISCOVERED POWER BRAKE PUMP SEIZED, CAUSING MOTOR TO TRIP CIRCUIT BREAKER. MOTOR ITSELF TESTED ON A BENCH & FOUND TO BE WORKING IAW MM. AT TIME OF WRITING, POWER BRAKE PUMP AND MOTOR ASSY HAVE BEEN SENT OUT FOR REPAIR/OVERHAUL. SINCE CESSNA DOES NOT HAVE A TBO ON EITHER THE MOTOR OR THE PUMP, IT IS SUGGESTED THAT A TBO OF 500 TO 600 LANDINGS BE APPLIED TO THESE COMPONENTS.
